Stability of solutions of systems of linear partial difference equations
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1967), pp. 60-63
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1967_4_a7,
author = {I. I. Marmershtein},
title = {Stability of solutions of systems of linear partial difference equations},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {60--63},
year = {1967},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1967_4_a7/}
}
I. I. Marmershtein. Stability of solutions of systems of linear partial difference equations. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1967), pp. 60-63. http://geodesic.mathdoc.fr/item/IVM_1967_4_a7/